Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Prescribed telminorm 20 for proteinuria. Is it safe to take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6619 Questions
Question
i am prescribed telminorm 20 for proteinuria shall i take the medicine in what way it will help me as in medicine review i have not seen any indication for treating proteinuria .my problem started during my first pregnancy i had preeclamsia signs too but not severe to be treated which subsided after my delivery .in my second pregnancy i was all right no hypertention or swelling in lower limbs.the problem only persists is urine albumin and protein slightly higher in my 24hours urine protien and no other signs my doctor told taking this medicine will correct the protien problem in three months shall i take this medicine or not
Posted Fri, 1 Feb 2013 in Pregnancy
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello XXXXXXX
Thanks for the query.
Urinary protein excretion is considered abnormal in pregnant women when it exceeds 300 mg/24 hours at anytime during gestation.Proteinuria documented before pregnancy or before 20 weeks' gestation suggests preexisting renal disease, While proteinuria after 20 weeks’ gestation may indicate preeclampsia.
ARBs like telminorm reduce intraglomerular pressure ( pressure inside kidneys ) which ultimately reduces the excretion of proteins.

Normotensive patients with proteinuria also should be given these ARBs,because low doses usually are well tolerated and do not usually cause symptomatic hypotension.

You should definitely be on this medicine but a consultation with nephrologist would be best for your further management.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor